# SDR 2007UALA01311

- Difficulty date: April 24, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 28,557 hours, 10,757 cycles
- Engine: Iae V2522A5
- Engine time: 34,468 hours, 12,397 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Stall Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN DURING POWER DECELERATION.  ENGINE NOT SHUTDOWN - ENG 1.  CREW COMMENTS: LEVEL AT 37000 DURING POWER REDUCTION DUE TO LIGHT TURBULENCE- MODERATE CHOP.  ENG INDICATIONS NORMAL.    [06-14-07]    FOUND LOOSE LINE AND FITTING AT SOLENOID 4020KS1A. REPLACED SOLENOID AND PERFORMED FUNCTION TEST.
